# SDR DL767970117

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T02005
- Condition: Corrosion
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AND STRINGERS WERE FOUND CORRODED AT FS 1540 BETWEEN STR 34L AND 39L.  A 3.75 BY 2.25 CUTOUT WAS MADE.  STRS 34L TO 39L REQUIRED NEW SECTIONS TO BE SPLICED IN.  ADDITIONAL DAMAGE WAS FOUND AFTER INITIAL RELEASE OF ER/A.  A SECOND 2 BY 3 CUTOUT WAS MADE BETWEEN STR 37L TO 38L.
